Chen Jingrun: A Brief Outline of His Life and Works
Acta Mathematica Sinica, English Series
Acta Mathematica Sinica,
Chinese Series
Adv Search »  
Acta Mathematica Sinica, English Series  1996, Vol. 12 Issue (3): 225-233    DOI: 10.1007/BF02106975
articles Current Issue | Next Issue | Archive | Adv Search  |   
Chen Jingrun: A Brief Outline of His Life and Works
Pan Chengtong1, Wang Yuan2
1. Department of Mathematics, Shandong University, Ji'nan, 250100, China;
2. Institute of Mathematics, Academia Sinica, Beijing, 100080, China
 Download: PDF (115 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract Chen Jingrun was born on 22 May,1933 in Fu Zhou in Fu Jian province of China.Chen's father Chen Yuanjun was a clerk in postoffice and his mother was passed away in 1947.Chen's family was comparatively poor since the income of his father was lower and the population of his family was comparatively large.
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
Articles by authors
Pan Chengtong
Wang Yuan
Key words:   
Cite this article:   
Pan Chengtong,Wang Yuan. Chen Jingrun: A Brief Outline of His Life and Works[J]. Acta Mathematica Sinica, English Series, 1996, 12(3): 225-233.
URL:      or
[1] Halberstam H, Richert H E. Sieve Methods, Acad. Press, 1974.
[2] Wang Yuan. Analytic number theory in China. Nature (Japan), 1980,8: 57-60.
[3] Pan Chengtong, Pan Chenbiao. Goldbach Conjecture. Sci Press, 1981.
[4] Wang Yuan (Editor). Goldbach Conjecture. World Sci Pub Comp, 1984.
[5] Wang Yuan, Chen Jingrun. Chinese Encyclopedia, Math. Chinese Encyc Put Comp, 1988, 80.
[6] Wang Yuan, Yang C C, Pan Chengbiao (Editors). Number Theory and its Applications in China, Comt Math, Amer Math Soc, 1988, 77.
[7] Zhang Mingyao, Chen Jingrun. Chinese Contemporary Scientists. Sci Press, 1991.
[8] Balasubramanian R, Deshouiller J M, Dress F. Probléme de Waring pown les bicarres Ⅱ. C R Acad Sci Paris, I Math, 1986,303: 161-163.
[9] Heath-Brown D R. Zero free Regions for Dirichlet L-functions, and the least prime in an arithmetic progression. PLMS, 1992,64: 265-338.
[10] Iwaniec H, Mozzochi C J. On the divisor and circle problems. J Num Theory, 1988,29: 60-93.
[11] Montgometry H L, Vaughan R C. The exceptional set in Goldbach's problem. Acta Arith, 1975,27: 353-370.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica